Torabi, Hamid, Fatehizadeh, AmirAli. (1399). A generalization of the Erdos-Serpinski conjecture. , 6(28), 75-82.
Hamid Torabi; AmirAli Fatehizadeh. "A generalization of the Erdos-Serpinski conjecture". , 6, 28, 1399, 75-82.
Torabi, Hamid, Fatehizadeh, AmirAli. (1399). 'A generalization of the Erdos-Serpinski conjecture', , 6(28), pp. 75-82.
Torabi, Hamid, Fatehizadeh, AmirAli. A generalization of the Erdos-Serpinski conjecture. , 1399; 6(28): 75-82.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب